We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Combiflam Tablet 20

Combiflam Tablet 20

Medlife

    • Rs. 26.00

    Uses :

    Ibuprofen Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) used for treating fever and pain. It also helps to relieve inflammation. Thus, ibuprofen is a treatment for muscular pains and aches, helps in joint pain relief, cold and headache relief. It can also be used for period pain. Paracetamol Paracetamol is used to reduce fever, pain, and inflammation. Paracetamol is known to be beneficial in treating conditions such as a headache, muscle aches, arthritis, backache, toothaches, and cold.

    Mode of drug action


    Ibuprofen Ibuprofen acts by inhibiting the synthesis of prostaglandins. Thus, the prostaglandin effects such as sensitization of the spinal nerves to the painful stimuli, inflammation associated with vasodilation, and elevation of body temperature by the stimulation of thyroid gland are blocked. Paracetamol A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever.

    What are the common side effects?

    Ibuprofen The common side effects of ibuprofen are rashes, heartburn, nausea, dizziness, abdominal pain, vomiting blood, blood in stools, an increase in heart rate, and difficulty in breathing. Paracetamol Common side effects observed are an allergic reaction which involves swelling or rash, hives, runny nose, difficulty breathing, and itching. Other side effects include constipation, sleeplessness, agitation. It also causes lowering of blood pressure, yellowing of the skin, sores, and ulcers in some patients.

    Warning

    Pregnancy: Unsafe Breast feeding: Safe under medical guidance Alcohol: Unsafe Kidney dysfunction: Caution required Liver dysfunction: Caution required

    Special precautions for safe use

    • The drug should not be taken by the patients who are allergic to any of the Combiflam contents.

    • Do not use the medicine beyond the recommended dose and duration.

    • Do not take other drugs containing paracetamol, aspirin, or related painkillers. Medical advice is necessary if drugs such as blood-thinning agents, medicines for high blood pressure, steroid drugs, and certain antibiotics are to be taken at the same time.

    • Special care should be taken by the patients with diabetes, asthma or kidney, liver and heart conditions. In kidney impairment, Combiflam dosage may have to be adjusted. Patients with severe liver diseases should not take the Combiflam tablet.

    • Taking Combiflam and alcohol together is not advisable. It can intensify the Combiflam side effects such as drowsiness and dizziness.

    • Pregnant women who are in the first 6 months of pregnancy and breastfeeding women should talk to the doctor or a pharmacist before taking the drug. Combiflam use in pregnant women in their last 3 months of pregnancy is unsafe.

    • Elderly patients should be more cautious due to their increased risk of getting side effects.

    What else should I know?

    1. Can I give ibuprofen to my child who is 10-year-old? Ibuprofen should not be given to children below 12 years of age.

    2. I am 24 years old. For how many days can I safely use ibuprofen for joint pains? People older than 18 years should not take the drug for more than 10 days unless prescribed by a doctor.

    3. Is it safe to use ibuprofen if I am trying to conceive? Ibuprofen can impair fertility which is reversible with the discontinuation of the drug. Taking the drug occasionally is less likely to affect your chances of pregnancy. However, better tell your doctor before using the drug.

    4. Is constipation a side effect of ibuprofen? Constipation can rarely occur in patients taking ibuprofen.

    5. Can I use ibuprofen to get relief from a severe headache? Yes, ibuprofen is indicated for treating a severe headache i.e. migraine. However, take your doctor’s suggestion before using the drug. Paracetamol

    1. Is paracetamol a painkiller? Paracetamol reduces mild to moderate pain associated with flu and fever.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek your doctor’s advice if you are an alcoholic, or you have any reported problems of liver diseases. This is because paracetamol can worsen an existing liver condition.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose with paracetamol? If you identify adverse symptoms such as diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain, then you might have taken an overdose of the drug.

    6. Is paracetamol an NSAID or antibiotic? Paracetamol is an antipyretic drug which belongs to the class NSAID.

    You may also like